MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID
Catalog Number H-1129
Medical Device Problem Codes Unexpected Shutdown (4019); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the system shut off, while running.And could not be turned back on.The on/off buttons are not working properly.There was unknown, patient involvement.And unknown, patient harm/adverse event reported.
 
Additional Manufacturer Narrative
E1.: initial reporter phone: (b)(6).B3: date of event is unknown.No information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Additional information was received stating there was no patient involvement.The following fields have been updated.A1, a2, a4, a5, a6, b5 and h6 - health effect, impact.
 
Event or Problem Description
Additional information was received via email informing that the event occurred during testing (prior to use) outside of patient care area.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: 10-jan-2025.H3: one device was received for investigation.The reported issue was confirmed during functional testing, when the device power switch did not function as intended.The investigation traced the issue to the device membrane switch, which was determined to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The membrane switch was replaced, and the device functioned as intended.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20853956
Report Number3012307300-2024-14430
Device Sequence Number12962014
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public(01)50695085812904(11)210304
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer11/21/2024
01/14/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/10/2024
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown